# SDR P5CA0100481

- Difficulty date: February 20, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 68,076 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CANTED PRESSURE BULKHEAD LEFT CLOSURE PANEL AT WEB AND DOUBLER STA 1240 LBL 75.  REPAIRED PER 8110-3 AND SRM 51-10-01.
